# SDR 2008UALA01536

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 23,673 hours, 3,063 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN LOW CREW PRESSURE IS LOW.  CREW COMMENTS:  CONTINUOUS SLOW LEAK.
